Pharmacom Store


Questions about my dbol experience

Page 2 of 2 FirstFirst 12
Results 16 to 19 of 19
  1. #16
    Board Rep
    BOARD REP

    JJB1's Avatar


    Join Date
    Apr 2014
    Posts
    1,317

    Thanks Thanks Given 
    183
    Thanks Thanks Received 
    105
    Thanked in
    80 Posts
    Rep Points
    2147483647

    I had my abs cramping up bad when Iíd train them many years ago when on the pink Thailand dbol. It was weird. The abs would ball up and Iíd have to lean back and stretch them until they finally released. It sucked. I was taking 6 of those a day. They were supposedly over dosed at 7mg each. The ab cramp was violent!!!

    Quote Originally Posted by M0nstar View Post
    Ok so I had some leftover blue heart dbol from a couple years ago that I finished taking over a six-month period with weeks off on deload weeks, but Honestly I felt like they may have been severely under dosed or just sugar pills because I never felt any side effects from them and I also never felt like they made any real difference in my performance or Pump dbol is supposed to pretty quickly. And not to mention I had a non-related to the question coming up thing happened where I thought I had a lump on my body somewhere and I was on the blue hearts And all my tests came back good and the doctor even said my urine was crystal clear.

    So I wanted to try it again and I got some Balkan 10mgs and only taking them 20-30mgs for a week or two now on workout days, with test low dose.

    So when I first started taking the tabs the first week or so I didnít feel anything much different but Starting about last week in the middle of the week I noticed some weird cramp type things in my stomach, But it was a coincidence that I actually had sort of Sore abdominal muscles at the same time from my high-volume squat and pull over exercises I have been doing along with other full body exercises. Furthermore over the weekend I got a little bit more of a feverish kinda feel Not quite a fever but a little bit dizzy and my stomach still bothering me not hurting but just weird feeling that I didnít want around or to get worse, then I had a little bit of acid reflex and some diarrhea loose stools for few days now and feeling little sick but getting better little bit today, I stoped the tabs Monday And I still feel a little bit of the stomach upset and is in a little bit just off...

    Could this mean 1. These were real and those are the side effects? (I feel like itís too soon) Or bad quality?
    2. Or I have an Stomach virus or flu or something?

    or any other observations thanks...

  2. #17
    Senior Member

    BodybuilderZepp's Avatar


    Join Date
    Oct 2019
    Posts
    190

    Thanks Thanks Given 
    26
    Thanks Thanks Received 
    89
    Thanked in
    66 Posts
    Rep Points
    3037686

    Quote Originally Posted by JJB1 View Post
    I had my abs cramping up bad when Iíd train them many years ago when on the pink Thailand dbol. It was weird. The abs would ball up and Iíd have to lean back and stretch them until they finally released. It sucked. I was taking 6 of those a day. They were supposedly over dosed at 7mg each. The ab cramp was violent!!!
    Ab cramps are no joke. I get them when I start dieting for a show and add in cardio and start hitting abs hard. The pain will make you drop to the floor and you have to hold your hands above your head until they stop contracting and pop back into place.

    People have said you need more sodium, potassium or water to stop ab cramps. But the only thing Iíve learned is if you just continue training abs a little each day they dont cramp as often and eventually stop cramping all together when your abs get use to getting trained often.


    Sent from my iPhone using Tapatalk

  3. #18
    Board Rep
    BOARD REP

    JJB1's Avatar


    Join Date
    Apr 2014
    Posts
    1,317

    Thanks Thanks Given 
    183
    Thanks Thanks Received 
    105
    Thanked in
    80 Posts
    Rep Points
    2147483647

    Thatís what I found too. Once you train abs consistently they wonít cramp.

    Quote Originally Posted by BodybuilderZepp View Post
    Ab cramps are no joke. I get them when I start dieting for a show and add in cardio and start hitting abs hard. The pain will make you drop to the floor and you have to hold your hands above your head until they stop contracting and pop back into place.

    People have said you need more sodium, potassium or water to stop ab cramps. But the only thing Iíve learned is if you just continue training abs a little each day they dont cramp as often and eventually stop cramping all together when your abs get use to getting trained often.


    Sent from my iPhone using Tapatalk

  4. #19
    Senior Member

    Cruefan89's Avatar


    Join Date
    Oct 2015
    Posts
    3,358

    Thanks Thanks Given 
    193
    Thanks Thanks Received 
    724
    Thanked in
    577 Posts
    Rep Points
    2147483647

    Quote Originally Posted by JJB1 View Post
    Thatís what I found too. Once you train abs consistently they wonít cramp.

    Ab cramps AKA Turtle Shell!!!

    I was getting them bad a couple years ago. About had 911 called on me at work by a coworker LOL. Asked Monte about them and he recommended a good multi vitamin. It actually worked.

Similar Threads

  1. Dbol questions
    By BenisSwole in forum Anabolic Steroids
    Replies: 31
    Last Post: 07-05-2018, 06:29 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Copyright© 2012-2019 Anabolic Steroid Discussion Forums
Google Authenticator verification provided by Two-Factor Authentication (Free) - vBulletin Mods & Addons Copyright © 2019 DragonByte Technologies Ltd.